# SDR SWI2024F01270

- Difficulty date: August 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING PLANK AND AFT WING SPAR @ APPROX. WS48.00 IS CHAFFED BY THE WING TO BODY FAIRING 193AB (MARKED) (C-CHECK RO 10/26/2024) (FILED CLOSED)REPAIRED LH LOWER WING PLANK AND AFT WING SPAR AT APPRO. WS48.00 AS PER REO NO. 601R-57-21-880 REV. -D DATE: 2017/03/06. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337
